The Annals of Mathematical Statistics

Correction Notes: Correction to "Probability Densities with Given Marginals"

S. Kullback

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 6 (1968), 2161.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698052

Digital Object Identifier
doi:10.1214/aoms/1177698052

Zentralblatt MATH identifier
0165.20303

JSTOR
links.jstor.org

Citation

Kullback, S. Correction Notes: Correction to "Probability Densities with Given Marginals". Ann. Math. Statist. 39 (1968), no. 6, 2161. doi:10.1214/aoms/1177698052. https://projecteuclid.org/euclid.aoms/1177698052


Export citation

See also

  • Original Paper: S. Kullback. Probability Densities with Given Marginals. Ann. Math. Statist., Volume 39, Number 4 (1968), 1236--1243.